# SDR ASAA2013100296148

- Difficulty date: October 2, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,987 hours, 42,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654578315
- Condition: Cracked
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO VHF ANTENNA DOUBLER FOUND CRACKED AFTER CLEANING FOR PEELING PAINT NR MIG5 SN 5413337.  R & R CRACKED ANTENNA DOUBLER IAW SRM 51-40-02-0G-0.
